# SDR ASAA0140035

- Difficulty date: April 17, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING 9C INSPECTION, FOUND CREASE BEAM CORROSION ON FORWARD ENTRY DOOR SILL AT BS 316 TO BS 343 AND FROM WATERLINE 208.1 LEFT TO BUTTOCK LINE 62 LEFT HAND.  REPAIRED IAW ASA EA 5310-01922 AND SRM.  (M)
